Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Ulcer on leg, leaking fluid. Itching and rashes after taking antibiotics. What can be done?

my friends husband had an ulcer on his leg which appears to be not healing and now fluid is leaking from his foot/toes he has been to a number of doctors and has been given a few different type of antibiotics which he has had quite bad reactions to itching and rashes from the drugs what can be done to get some real answers and help for what ails him
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Read Ur Query.
He has to do Check Up for Ulcer to SURGEON whether it is Healing/non-healing.
If Reactions occurring due to drugs Ask Doctor to change them.
Tell Her Husband to Quit smoking. Eat Green leafy vegetables more.
Daily Dressing with Proper Aseptic Method is must.

Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor